Research Article

Mathematical Model of Tuberculosis with Drug Resistance to the First and Second Line of Treatment

Number: 21 February 27, 2018
Virendra Kumar Gupta , Sandeep Kumar Tiwari , Shivram Sharma , Lakhan Nagar
EN

Mathematical Model of Tuberculosis with Drug Resistance to the First and Second Line of Treatment

Abstract

This study proposed a mathematical model of tuberculosis with drug resistance to a first and second line of treatment. The basic reproduction number for the model using next generation method is obtained. The equilibrium point of the model was investigated and also found the global stability of the disease free equilibrium and endemic equilibrium for the model. This study shows the effect of resistance rate of the first and second line of treatment to the infected and resistant population. If basic reproduction number is less than one, the disease free equilibrium is globally asymptotically stable and if basic reproduction number is greater than one, then the endemic equilibrium is a globally asymptotically stable. 

Keywords

Tuberculosis,Mycobacterium tuberculosis bacteria,Mtb,, developed multi-drug resistant,MDR,, Basic reproduction number,Stability

References

  1. [1] D. Morse, Brothwell and PJ. Ucko, (1964), Tuberculosis in Ancient Egypt, Am Rev Respir. Dis., 90: 524-541.
  2. [2] D. Young, J. Stark and D. Kirschner, (2008), System Biology of Persistent Infection: Tuberculosis as a Case Study, Nature Reviews Microbiology, 6: 520-528.
  3. [3] E. Klein, R. Laxminarayan, D. Smith and C. Gilligan, (2007), Economic incentives and Mathematical Models of Disease, Environment and Development Economics, 12: 707-732.
  4. [4] H. Waaler, and S. Anderson, (1962), The Use of Mathematical Models in the Study of the Epidemiology of Tuberculosis, American Journal of Public Health, 52: 1002-1013.
  5. [5] J. Semenza, J. Suk and S. Tsolova, (2010), Social Determinants of Infectious Diseases: A Public Health Priority, Euro Surveil, 15 : 1-3.
  6. [6] J. Trauer, J. Denholm and E. McBryde, (2014), Construction of a Mathematical Model for Tuberculosis Transmission in Highly Endemic Regions of the Asia-Pacific. Journal of Theoretical Biology, 358 : 74-84.
  7. [7] K. Zaman, (2010), Tuberculosis: A Global Health Problem. Journal of Health Population and Nutrition, 28: 111-113.
  8. [8] R. Ullah, G. Zaman , and S. Islam, (2013), Stability Analysis of a General SIR Epidemic Model, VFAST Transaction on Mathematics, 1: 16-20.
  9. [9] S. Sharma, V.H. Badshah, and V.K. Gupta, (2017), Analysis of a SIRI Epidemic Model with Modified Nonlinear incidence Rate and Latent Period, Asian journal of Mathematics and statistics, 10: 1-12.
  10. [10] T. M. Daniel, (2006), History of Tuberculosis, Respiratory Medicine, 100: 1862-1870.
APA
Gupta, V. K., Tiwari, S. K., Sharma, S., & Nagar, L. (2018). Mathematical Model of Tuberculosis with Drug Resistance to the First and Second Line of Treatment. Journal of New Theory, 21, 94-106. https://izlik.org/JA65HC97SA
AMA
1.Gupta VK, Tiwari SK, Sharma S, Nagar L. Mathematical Model of Tuberculosis with Drug Resistance to the First and Second Line of Treatment. JNT. 2018;(21):94-106. https://izlik.org/JA65HC97SA
Chicago
Gupta, Virendra Kumar, Sandeep Kumar Tiwari, Shivram Sharma, and Lakhan Nagar. 2018. “Mathematical Model of Tuberculosis With Drug Resistance to the First and Second Line of Treatment”. Journal of New Theory, nos. 21: 94-106. https://izlik.org/JA65HC97SA.
EndNote
Gupta VK, Tiwari SK, Sharma S, Nagar L (February 1, 2018) Mathematical Model of Tuberculosis with Drug Resistance to the First and Second Line of Treatment. Journal of New Theory 21 94–106.
IEEE
[1]V. K. Gupta, S. K. Tiwari, S. Sharma, and L. Nagar, “Mathematical Model of Tuberculosis with Drug Resistance to the First and Second Line of Treatment”, JNT, no. 21, pp. 94–106, Feb. 2018, [Online]. Available: https://izlik.org/JA65HC97SA
ISNAD
Gupta, Virendra Kumar - Tiwari, Sandeep Kumar - Sharma, Shivram - Nagar, Lakhan. “Mathematical Model of Tuberculosis With Drug Resistance to the First and Second Line of Treatment”. Journal of New Theory. 21 (February 1, 2018): 94-106. https://izlik.org/JA65HC97SA.
JAMA
1.Gupta VK, Tiwari SK, Sharma S, Nagar L. Mathematical Model of Tuberculosis with Drug Resistance to the First and Second Line of Treatment. JNT. 2018;:94–106.
MLA
Gupta, Virendra Kumar, et al. “Mathematical Model of Tuberculosis With Drug Resistance to the First and Second Line of Treatment”. Journal of New Theory, no. 21, Feb. 2018, pp. 94-106, https://izlik.org/JA65HC97SA.
Vancouver
1.Virendra Kumar Gupta, Sandeep Kumar Tiwari, Shivram Sharma, Lakhan Nagar. Mathematical Model of Tuberculosis with Drug Resistance to the First and Second Line of Treatment. JNT [Internet]. 2018 Feb. 1;(21):94-106. Available from: https://izlik.org/JA65HC97SA